# SDR UPS01235080

- Difficulty date: February 22, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPON PLACING GEAR HANDLE IN OFF POSITION AFTER T/O RED DOOR LIGHT ON FROM PANEL AND RIGHT MAIN GEAR DOOR LIGHT ON S/O PANEL ILLUMINATED.  GEAR WAS CYCLED, SAME INDICATIONS AGAIN OCURRED WHEN GEAR HANDLE WAS PLACED IN OFF POSITION.  *S/D*  OK TO FLY ON REVENUE TO CAE FROM PHL AS PER EO B727-1245B-DISSUED D.  A/C MUST FLY WITH GEAR HANDLE IN UP POSITION AT ALL TIMES.  NO FURTHER ACTION IS REQUIRED.
